# SDR SWIA200515621

- Difficulty date: September 29, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 20,921 hours, 30,650 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Part serial: 302335
- Condition: Malfunctioned
- Location: Elevator Trim
- Part time: 1,848 hours, 2,685 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM FEELS LIKE IT IS BINDING A BIT WHEN TRIMMING NOSE UP.  REPLACED LT ELEVATOR TRIM TAB ACTUATOR IAW EMB MM 27-32-02.
